# SDR COZA20171122120

- Difficulty date: November 20, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 45,515 hours, 39,149 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5681263005
- Part serial: 4027AC
- Condition: Intermittent
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL TANK BOOST PUMP LOW PRESSURE LIGHT CAME ON.  RESET SWITCH AND WORKED INTERMITTENTLY.  REPLACED LEFT CENTER FUEL TANK BOOST PUMP AND OPERATIONAL CHECK NORMAL.
